Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 20, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 15, 2016, 9:15 PM CDT for Cimarron County, Texas County, Oklahoma; Dallam County, Sherman County, Texas. It was in force for 75 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2016, 9:15 PM CDT (02:15 UTC)
- Expired
- Apr 15, 2016, 10:30 PM CDT
- In force
- 75 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cimarron County, OK, Texas County, OK, Dallam County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 155 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 10:04 PM CDT | HAIL 2 | 10 Ssw Keyes, OK | HAIL UP TO 2 INCHES IN DIAMETER WAS REPORTED ALONG STATE HWY 171 NORTH OF KERRICK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 2:57 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1077 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1488 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.8
The text
As transmitted.
613
WUUS54 KAMA 160215
SVRAMA
OKC025-139-TXC111-421-160330-
/O.NEW.KAMA.SV.W.0020.160416T0215Z-160416T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
915 PM CDT FRI APR 15 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA...
TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA...
NORTHERN DALLAM COUNTY IN THE PANHANDLE OF TEXAS...
NORTHERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1030 PM CDT
* AT 915 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ELKHART TO 9 MILES NORTH OF GRIGGS TO 10 MILES
SOUTHEAST OF FELT...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
HAIL DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
GUYMON...STRATFORD...HOOKER...GOODWELL...OPTIMA...KEYES...GRIGGS...HOUGH...
EVA...TEXHOMA AND STURGIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3655 10151 3631 10207 3631 10301 3699 10212
3700 10105
TIME...MOT...LOC 0215Z 265DEG 43KT 3699 10193 3674 10210 3643 10271
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BRB1 follow-up statement
159
WWUS54 KAMA 160309
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1009 PM CDT FRI APR 15 2016
OKC025-139-TXC111-421-160330-
/O.CON.KAMA.SV.W.0020.000000T0000Z-160416T0330Z/
CIMARRON OK-TEXAS OK-DALLAM TX-SHERMAN TX-
1009 PM CDT FRI APR 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EASTERN CIMARRON...TEXAS...NORTHERN DALLAM AND NORTHERN SHERMAN
COUNTIES...
AT 1008 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
KEYES...OR 16 MILES EAST OF BOISE CITY...MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
GUYMON...STRATFORD...HOOKER...GOODWELL...OPTIMA...KEYES...GRIGGS...HOUGH...
EVA...TEXHOMA AND STURGIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3655 10151 3631 10207 3631 10301 3699 10212
3700 10105
TIME...MOT...LOC 0308Z 223DEG 26KT 3671 10221
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 6:44 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 15, 6:44 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
644 PM CDT FRI APR 15 2016
.AVIATION...
STRONG SOUTHEAST LOW-LEVEL FLOW WILL CONTINUE THIS EVENING AND
OVERNIGHT. IFR STRATUS EXPECTED TO DEVELOP LATE THIS EVENING AND TO
PERSIST UNTIL 15Z TO 18Z SATURDAY. EMBEDDED THUNDERSTORMS MAY
IMPACT TERMINALS THIS EVENING AND OVERNIGHT. SOUTHEAST SURFACE
WINDS EXPECTED ON SATURDAY.
COCKRELL
&&
.PREV DISCUSSION... /ISSUED 353 PM CDT FRI APR 15 2016/
DISCUSSION...
SCATTERED THUNDERSTORMS DEVELOPING NOW ALONG DRYLINE...POSITIONED
NEAR THE NEW MEXICO STATE LINE. SEE EARLIER FORECAST DISCUSSION FOR
ASSESSMENT OF ENVIRONMENT. SEVERE THUNDERSTORMS WITH LARGE HAIL...
DAMAGING WINDS AND ISOLATED TORNADOES ARE EXPECTED THIS EVENING.
CLOSED MID-LEVEL LOW CURRENTLY WEST OF 4-CORNERS EXPECTED TO MOVE
VERY SLOWLY THROUGH THE WEEKEND. UNSETTLED WEATHER EXPECTED TO
CONTINUE THROUGH MOST DAYS OF THE FORECAST. EASTERN SECTIONS OF
PANHANDLES TARGETED FOR HEAVIEST RAINFALL TOTALS THROUGH SUNDAY. A
FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN PARTS OF THE PANHANDLES
SATURDAY NIGHT THROUGH SUNDAY MORNING...WHEN COLD FRONT EXPECTED TO
PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS.
CURRENT FORECAST HAS MONDAY AS A DRY DAY IN THE WAKE OF COLD FRONT.
THUNDERSTORMS CHANCES REMAIN IN FORECAST MONDAY NIGHT THROUGH
WEDNESDAY DUE TO EXPECTED MOISTURE RETURN. LOW POPS THEREAFTER
CONFINED TO EASTERN SECTIONS. 03
COCKRELL
FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
FRIDAY DUE TO THE POTENTIAL FOR WETTING RAINS AND RELATIVE HUMIDITY
VALUES REMAINING ABOVE 20 PERCENT. 03
PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 54 71 45 61 41 / 60 60 70 50 40
BEAVER OK 58 67 51 58 42 / 80 90 100 80 50
BOISE CITY OK 48 62 39 52 36 / 80 90 60 40 30
BORGER TX 58 69 48 61 42 / 60 60 90 60 40
BOYS RANCH TX 53 72 45 61 41 / 50 60 60 40 30
CANYON TX 51 73 45 63 41 / 50 50 70 40 30
CLARENDON TX 55 69 51 64 44 / 60 60 100 50 40
DALHART TX 49 68 40 57 38 / 50 70 60 40 30
GUYMON OK 55 66 45 56 40 / 80 90 80 70 30
HEREFORD TX 52 74 44 63 41 / 50 50 60 30 30
LIPSCOMB TX 58 66 53 60 44 / 60 80 100 80 60
PAMPA TX 56 67 48 60 42 / 60 60 100 60 40
SHAMROCK TX 56 66 54 63 46 / 60 80 100 80 50
WELLINGTON TX 56 68 56 66 48 / 60 80 100 80 50
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 54 71 45 61 41 / 60 60 70 50 40
BEAVER OK 58 67 51 58 42 / 80 90 100 80 50
BOISE CITY OK 48 62 39 52 36 / 80 90 60 40 30
BORGER TX 58 69 48 61 42 / 60 60 90 60 40
BOYS RANCH TX 53 72 45 61 41 / 50 60 60 40 30
CANYON TX 51 73 45 63 41 / 50 50 70 40 30
CLARENDON TX 55 69 51 64 44 / 60 60 100 50 40
DALHART TX 49 68 40 57 38 / 50 70 60 40 30
GUYMON OK 55 66 45 56 40 / 80 90 80 70 30
HEREFORD TX 52 74 44 63 41 / 50 50 60 30 30
LIPSCOMB TX 58 66 53 60 44 / 60 80 100 80 60
PAMPA TX 56 67 48 60 42 / 60 60 100 60 40
SHAMROCK TX 56 66 54 63 46 / 60 80 100 80 50
WELLINGTON TX 56 68 56 66 48 / 60 80 100 80 50
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON
FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DONLEY...GRAY...HANSFORD...HEMPHILL...
HUTCHINSON...LIPSCOMB...OCHILTREE...ROBERTS...WHEELER.
OK...FLASH FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON
FOR THE FOLLOWING ZONES: BEAVER.
&&
03/02Hazardous weather outlook, Apr 15, 3:19 PM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 319 PM CDT FRI APR 15 2016 OKZ001>003-TXZ001>020-161100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 319 PM CDT FRI APR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THROUGH TONIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. SOME OF THE STORMS THAT DEVELOP COULD BECOME STRONG TO SEVERE. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES FROM SATURDAY THROUGH THURSDAY. SOME OF THE STORMS THAT DEVELOP COULD BECOME STRONG TO SEVERE ON SATURDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING SATURDAY THROUGH SUNDAY. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR EASTERN SECTIONS OF THE PANHANDLES SATURDAY NIGHT THROUGH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY THROUGH THIS EVENING ACROSS THE WESTERN TWO THIRDS OF THE PANHANDLES. SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON SATURDAY. COCKRELL
In the hours before
Local storm report, Apr 15, 8:01 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
801 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TORNADO 6 SW EVA 36.74N 101.98W
04/15/2016 TEXAS OK EMERGENCY MNGR
SEVERAL REPORTS OF A TORNADO ON THE GROUND FOR LESS
THAN 1 MINUTE SOUTHWEST OF EVA AND NORTHWEST OF TEXHOMA.
&&
EVENT NUMBER AMA1600175
FENNERLocal storm report, Apr 15, 8:17 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
817 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL TEXLINE 36.38N 103.02W
04/15/2016 E1.00 INCH DALLAM TX CO-OP OBSERVER
&&
EVENT NUMBER AMA1600176
COCKRELLLocal storm report, Apr 15, 8:35 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
835 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TORNADO 5 SW EVA 36.75N 101.96W
04/15/2016 TEXAS OK TRAINED SPOTTER
TORNADO LASTED ABOUT 3 MINUTES
&&
EVENT NUMBER AMA1600177
EALocal storm report, Apr 15, 8:38 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
838 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TORNADO 5 E STURGIS 36.88N 101.96W
04/15/2016 TEXAS OK TRAINED SPOTTER
TORNADO WAS ON THE GROUND FOR SEVERAL MINUTES NORTH OF
EVA AND WEST OF STATE HWY 95.
&&
EVENT NUMBER AMA1600178
FENNERLocal storm report, Apr 15, 8:41 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
841 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TORNADO 6 NNE EVA 36.88N 101.86W
04/15/2016 TEXAS OK TRAINED SPOTTER
TORNADO WAS ON THE GROUND FOR SEVERAL MINUTES NORTH OF
EVA AND NEAR STATE HWY 95.
&&
EVENT NUMBER AMA1600179
FENNERLocal storm report, Apr 15, 8:42 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
842 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TORNADO 3 WSW EVA 36.78N 101.95W
04/15/2016 TEXAS OK TRAINED SPOTTER
THIS TORNADO WAS ON THE GROUND AROUND A COUPLE MINUTES
&&
EVENT NUMBER AMA1600180
EAThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:01 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 59 min |
| Apr 15, 7:15 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 45 min |
| Apr 15, 7:52 PM CDT | Tornado Warning | AMA | Cimarron, Texas | 23 min |
| Apr 15, 8:00 PM CDT | Areal Flood Advisory | AMA | Cimarron | 3 hr |
| Apr 15, 8:11 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 64 min |
| Apr 15, 8:12 PM CDT | Tornado Warning | AMA | Texas | 48 min |
| Apr 15, 10:30 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 45 min |
| Apr 15, 11:28 PM CDT | Special Weather Statement | AMA | Texas | 62 min |
| Apr 16, 12:23 AM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 33 min |
| Apr 16, 1:27 AM CDT | Areal Flood Advisory | AMA | Cimarron | 5 hr |
| Apr 16, 4:13 AM CDT | Flood Watch | AMA | Beaver | 22 hr |
| Apr 16, 9:47 AM CDT | Areal Flood Warning | AMA | Cimarron, Texas | 3 hr |
| Apr 16, 12:10 PM CDT | Flash Flood Warning | AMA | Cimarron, Texas | 4 hr |
| Apr 15, 8:17 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 58 min |
| Apr 15, 8:59 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 46 min |
| Apr 15, 9:21 PM CDT | Tornado Warning | AMA | Oldham | 39 min |
| Apr 15, 9:32 PM CDT | Severe Thunderstorm Warning | AMA | Moore | 43 min |
| Apr 15, 10:00 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 60 min |
| Apr 15, 10:15 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Sherman | 60 min |
| Apr 15, 10:59 PM CDT | Tornado Warning | AMA | Hartley | 15 min |
| Apr 15, 11:26 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 64 min |
| Apr 15, 11:42 PM CDT | Special Weather Statement | AMA | Hartley | 48 min |
| Apr 15, 11:54 PM CDT | Special Weather Statement | AMA | Potter | 66 min |
| Apr 16, 12:12 AM CDT | Special Weather Statement | AMA | Hartley | 63 min |
| Apr 16, 12:34 AM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Sherman | 86 min |
| Apr 16, 12:41 AM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 37 min |
| Apr 16, 9:11 AM CDT | Dense Fog Advisory | AMA | Armstrong, Carson, Donley, Gray, Potter, Randall | 2 hr |
| Apr 16, 11:14 AM CDT | Special Weather Statement | AMA | Potter | 31 min |
| Apr 16, 11:49 AM CDT | Special Weather Statement | AMA | Moore, Potter, Randall | 26 min |
| Apr 16, 12:19 PM CDT | Special Weather Statement | AMA | Moore, Potter | 26 min |
| Apr 16, 1:31 PM CDT | Special Weather Statement | AMA | Hansford | 29 min |
| Apr 16, 1:41 PM CDT | Special Weather Statement | AMA | Randall | 19 min |
| Apr 16, 2:01 PM CDT | Special Weather Statement | AMA | Armstrong | 29 min |
| Apr 16, 2:21 PM CDT | Special Weather Statement | AMA | Carson | 24 min |
| Apr 16, 2:31 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson | 59 min |
| Apr 16, 2:52 PM CDT | Special Weather Statement | AMA | Armstrong | 23 min |
| Apr 16, 3:16 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 44 min |
| Apr 16, 3:29 PM CDT | Special Weather Statement | AMA | Hansford | 31 min |
| Apr 16, 3:38 PM CDT | Special Weather Statement | AMA | Carson | 52 min |
| Apr 16, 3:58 PM CDT | Special Weather Statement | AMA | Donley | 32 min |
| Apr 16, 4:26 PM CDT | Special Weather Statement | AMA | Donley | 34 min |
| Apr 16, 4:47 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 42 min |
| Apr 16, 5:07 PM CDT | Special Weather Statement | AMA | Sherman | 38 min |
| Apr 16, 5:15 PM CDT | Special Weather Statement | AMA | Gray | 30 min |
| Apr 16, 5:25 PM CDT | Areal Flood Advisory | AMA | Donley | 4 hr |
| Apr 16, 5:27 PM CDT | Areal Flood Advisory | AMA | Moore | 4 hr |
| Apr 16, 5:34 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 56 min |
| Apr 16, 5:51 PM CDT | Special Weather Statement | AMA | Hutchinson | 39 min |
| Apr 16, 6:13 PM CDT | Special Weather Statement | AMA | Hemphill | 47 min |
| Apr 16, 6:27 PM CDT | Special Weather Statement | AMA | Collingsworth | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.